Thank you for your query at doctorspring.com.
The slow heart rate is probably due to nebivolol. It is a well known side effect. Stopping nebivolol for 2 days has increased the heart rate to 60 and probably will increase further as the effect of the drug is likely to last for 2 to 3 days. Did you have symptom when your heart rate was down to 45? You should get an ecg done to rule out other types of bradycardia. The dose of nebistar sa needs reduction. Probably you could take half of the previous dose.
Dr Vivek Mahajan
Patient replied :
Thanks for your reply! I went to my doctor on Saturday and he has changed my medicine, he has given me nebicard 2.5 mg. Now my BP is 116/76 and my pulse remains in the range of 72 and 80. I hope things are ok now. However answer to your query for symptoms when my heart rate went down to 45 is that i felt uneasiness. I usually have that feeling but then after the release of gas, it comes back to normal. I hope it is due to gastric problem that i am having since past so many years after my gallblader was removed. Regarding ECG, i have done ECG many many times before but the reading is always normal. But this uneasy feeling comes and goes and all of a sudden my pulse rate increases. I think it must be due to anxiety, do i need to go for any further tests to clear any doubts? Please suggest
Good to know that the suggestion have helped you.
This uneasy feeling with increased pulse rate that you attribute to anxiety hasn't been mentioned before by you. Is it a palpitation like sensation. You could tell me more about it. Also you could get a 24 hour holter test if the episodes occur almost daily to find out what the cardiac rhythm is like during episodes of uneasiness with increased heart rate
Do post additional queries.
Dr Vivek Mahajan